# SDR VNAA2050625005

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 32,335 hours, 25,219 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T6040PO52298
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FS 280 R/H LOWER WEB.  UPON FURTHER INVESTIGATION FOUND CORROSION ON FS 280 R/H LOWER WEB FOUND TO BE OUT OF LIMITS IAW CRJ 700 SRM 53-11-10-201-003-A01. FABRICATED, LOCATED AND DRILLED FS 280 RH LOWER WEB AND BUTTSTRAP FROM MATERIAL 7075-T6 .040" PO# 5-22986 IAW CRJ 700 SRM 53-11-10-201-004-A01. COMPLIED WITH CRJ 700 SRM 53-11-10-201-004-A01 FS 280 LOWER BULKHEAD WEB REPAIR
